iHerb Customer Reviews
Savings of: $19.61 (37% off)
Posted by Reviewer1514410 on Feb 17, 2012
Hello, I have been using this product for the past 3 weeks now. Because or despite the product I am feeling way more tired and it gives me diarrhea. Is not good for me maybe for other.
Excessive RDI% caused nausea & cramping
Posted by Reviewer2763064 on Feb 19, 2012
At first I misread the label and took one level scoop with a glass of water. Having read in reviews it doesn't mix easily, I put some water in a glass first, gradually sprinkled it in letting it fall, then mixed it thoroughly with a mini-whisk, then added more water. Doing it this way I found that nearly all of it mixed in with just a few very tiny bits left clinging to the sides of the glass which I then swished with more water and scraped off with the mini-whisk. The taste was unpleasantly sweet with an aftertaste of bitterness + stevia. Not particularly pleasant, but do-able for the expected health benefits. I felt just slightly ill after ingesting it, and over the following hours I developed nasty cramps in my bowels and nausea. My urine turned neon yellow for about 6 hours after ingesting it, and neon yellow bordering on green by 8 hours later! I felt like I might vomit for 24 hours. I figured I took too much, and gave my body a rest for a few days. The second time I tried having just half a scoop (which I then read was the recommended serving size) in a glass of water. I felt sick again, nausea again, neon-yellow urine again, occasional cramps, and gassy disrupted feces. Another few days break and I tried again with less than half a scoop in a glass of water. No intense reactions this time, though I did still feel sick and my urine was brighter yellow for at least 8 hours. Naturally from my diet/lifestyle, I do not have any severe vitamin deficiencies (minor deficiencies in zinc, iron, vitamin D), so I suppose the quantities contained in this supplement were too excessive to be healthy for my body. Perhaps this intense form of supplementation would be helpful for people with more extensive and severe vitamin/mineral/etc. deficiencies. All in all, not good for me personally, no positive effects noted, have used less than 4 scoops over 3 weeks and wont be using any more, and certainly wouldn't recommend it.
Need Pills, not powder!
Posted by Reviewer1454467 on Jul 23, 2010
This has the vitamins I desire to take, but I would prefer a pill form. This tastes terrible and I have only been able to use it one time.
From Ontario, Canada
Posted by Reviewer2728876 on Jan 10, 2011
I have symptoms of chronic fatigue. I tried d-ribose first, which helped my energy level. Then I added this product a month later. A month of using this product has passed and I have noticed no difference. And certainly no improvement. I don't think I will re-order. A big complaint is it burns the back of my throat so is hard to get down.
I am not sure
Posted by Reviewer2905775 on Apr 05, 2011
So far I cannot feel any benefit, which is always the case shen I take suplements
Not a Happy Camper
Posted by Reviewer1186990 on Oct 04, 2010
This product caused severe and uncomfortable diahrea and nausea
Didn't Work For ME
Posted by 5558422022976336675 on May 21, 2012
It made me fatigued more!!!!
Items 1-7 of 7 total